Pulmonary embolism, transient ischaemic attack and thrombocytopenia after the Johnson & Johnson COVID-19 vaccine

U.S, 25 June 2021, Malik et al, BMJ Case Reports

Summary

We present the case of a 43-year-old woman with a history of dyslipidaemia, depression, gastro-oesophageal reflux disease and obesity presenting with dyspnoea, headache and light headedness of 3 days’ duration. Ten days prior, she had received the J&J COVID-19 vaccine. She was found to have thrombocytopenia, elevated D-dimers, pulmonary emboli and presented 1 day after discharge with an arterial clot despite being on apixaban.

Download PDF

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s